# SDR WX0500030

- Difficulty date: March 8, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED FLOOR EMERGENCY PATH LIGHTING INOPERATIVE ROWS 26 THROUGH 29.  MAINTENANCE REPLACED BATTERIES IN BATTERY PACK.  SYSTEM OPERATIONALLY CHECKS GOOD IAW MM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
